Lancaster EPrints

Stationary processes for translation operators.

Blower, G. (1996) Stationary processes for translation operators. Proceedings of the London Mathematical Society, 72 (3). pp. 697-720. ISSN 1460-244X

Full text not available from this repository.

Abstract

We consider the class of gaussian processes on complete manifolds of bounded curvature which are stationary under the generalised translation operation generated by the Laplace–Beltrami operator. We give a sufficient condition on the spectral density for the sample paths to be almost surely continuous. We provide a sufficient condition for a positive definite function on X x X to be the covariance function of a stationary process.

Item Type: Article
Journal or Publication Title: Proceedings of the London Mathematical Society
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19523
Deposited By: ep_ss_importer
Deposited On: 14 Nov 2008 10:33
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:12
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19523

Actions (login required)

View Item